MAUDE Adverse Event Report: OLYMPUS VIETNAM CO. LTD. SINGLE USE LIGATING DEVICE

OLYMPUS VIETNAM CO. LTD. SINGLE USE LIGATING DEVICE
Model Number HX-400U-30
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a therapeutic colonoscopy the device got completely stuck when it was supposed to be ¿released in the final step".The patient was awake and there was a procedural delay.The end user had to cut the sling under the handle and then cut the loop with a loop cutter.There was no damage to the intestinal wall or impact on the patient.However, they reported having to leave the polyp for a later stage as they had been working for a long time.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d4, d8, d9, h2, h4, h6, h7, h9, h11 corrected fields: h6 (component code) the actual device was not returned, however three devices from the same lot number were returned to olympus for inspection.The reported event was not confirmed.The returned devices presented no abnormalities.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.The most probable cause was not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
SINGLE USE LIGATING DEVICE
Common Device Name
SINGLE USE LIGATING DEVICE
Manufacturer (Section D)
OLYMPUS VIETNAM CO. LTD.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM  810000
Manufacturer (Section G)
OLYMPUS VIETNAM CO. LTD.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM   810000
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24308645
Report Number3008040402-2026-00052
Device Sequence Number18561864
Product Code MND
UDI-Device Identifier04953170368615
UDI-Public04953170368615
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
CLASS2-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Relabeling
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHX-400U-30
Device Lot Number54V25
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3003995201-09/30/2025-00
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown